| Model Number |
23VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
| Date of Event |
03/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Clinical information: crd_992 - valved grafts pas, patient site id: pl5215 - 136 (r744149201) it was reported that on (*b)(6) 2023, a 23mm sjm masters series valsalva aortic valved graft was successfully implanted.On the same day post procedure, the patient experienced cardiac arrest in the form of pulseless electrical activity (pea).A coronary angiogram was performed and showed right coronary artery occlusion caused by clots.A percutaneous coronary intervention (pci) was performed, and a stent was placed to open the blocked right coronary artery.No patient consequences were reported.
Additional Manufacturer Narrative
An event of cardiac arrest was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Information from the field indicated that the patient had a history of hypercholesterolemia.Information from the field indicated that the patient was handed to perform coronagraphy, and rca occlusion was seen.The coronagraphy confirmed that the clots caused occlusion.However, based on the information received, the cause of the reported incident could not be conclusively determined.